# SDR DL75E091660

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 42,156 hours, 14,347 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

RT GEN OFF LT ILLUMINATED ON TAXI OUT ATTEMPTED ONE RESET PER QRH.  FWD TO MCO IAW MEL 24-00-01 PLACARD INSTALLED.   BPCU FAULTS DP TRIP. REPLACED RT IDG PER M/M. OPS AND LEAK C OK - SYS OPS NORM.  ETOPS CATEGORY 'E'.
